Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Conditions for a TVS to be homeomorphic with its countable product


Author: Wesley E. Terry
Journal: Trans. Amer. Math. Soc. 190 (1974), 233-242
MSC: Primary 46A15; Secondary 58B05
DOI: https://doi.org/10.1090/S0002-9947-1974-0338725-8
MathSciNet review: 0338725
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: C. Bessaga has given conditions for a Banach space to be homeomorphic with its countable product. In this paper, we extend and generalize these results to complete metric topological vector spaces by using infinite dimensional techniques.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A15, 58B05

Retrieve articles in all journals with MSC: 46A15, 58B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0338725-8
Keywords: Topological vector space, countable product, infinite dimensional Fréchet space, Z-set, strongly negligible
Article copyright: © Copyright 1974 American Mathematical Society